# SDR ASOA20130113224

- Difficulty date: January 13, 2013
- Submitted: January 13, 2013
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 080
- Aircraft time: 34,631 hours, 26,051 cycles
- Engine: Allsn AE3007A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65, CORRODED BEYOND LIMITS FORWARD OF CARGO DOOR SILL.  BLENDED OUT CORROSION AND INSTALLED A DOUBLER.
